# SDR DALA2023102208664

- Difficulty date: October 16, 2023
- Submitted: October 22, 2023
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 24,071 hours, 2,266 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3511, APU FAILED TO COLD START 3 ATTEMPTS FL390 TEMP-60- PEAK EGT 805. CORRECTIVE ACTION: DEFERRED PER MEL 49-10-01A (19OCT23 MSP - REMOVED THERMOCOUPLE 59KV34 9:00 POSITION. FOUND PIECE ON TIP OF PROBE BROKEN OFF. LOOKED UP TAILPIPE FOR 59KV35 AT THE 12:00 POSITION ALSO BROKEN OFF. INSTALLED 59KV34 REF 350 MM 49-72. REPLACED BROKE THERMOCOUPLE 1200 POS PER A350 AMM 49-72. (LP 4507490)
